# SDR ASAA2023031442504

- Difficulty date: March 14, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A200041
- Part serial: 1195
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER SKIN IS CRACKED AT THE IB SIDE OF RIB STA 147.90 APPROX 16 INCHES FWD OF REAR SPAR. GROUNDED - YES. REMOVED DAMAGE AND REPLACED RH HORIZ STAB LOWER SKIN AT STA 147.9 THIS IS A CAT B REPAIR WITH A REPEAT INSPECTION OF 9,000 FLIGHT CYCLES AND A THRESHOLD OF 56,000 FLIGHT CYCLES IAW B737-800 SRM 55-10-01-2R-11.
